cough-cold-icon
Isotretinoin side effect
My doctor prescribed me isotret for skin treatmning during treatment i experience rectal bleeding which subsided after stopping it i loosing weight now what can be the cause
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Madam both may be different issues bye
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.